# SDR 99ZZZM54

- Difficulty date: August 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N13759
- Make and model: Boeing 727227
- Aircraft serial: 21044
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC14902773
- Condition: Corroded
- Location: Bs 328
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AT AERO CORP IN LAKE CITY, FL THE CABIN FLOORBEAM AT BS 328 LBL 44 AND LBL 30 WAS FOUND WITH CORROSION.  REMOVED CORRODED BEAM.  FABRICATED AND INSTALLED REPLACEMENT BEAM IAW B727 SRM 53-10-08, 51-30-02 AND MM 51-20-11.  (M)
